# SDR AALA20021836

- Difficulty date: December 17, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSE TO VERTICAL STABILIZER ATTACH ANGLE CRACKED IN RADIUS STATION 1463 RIGHT SIDE AND CRACKED IN LOWER LEG BETWEEN FASTENERS.  STOP DRILLED CRACK IN RADIUS AND CUTOUT CRACKED AREA BETWEEN FASTENERS AND INSTALLED DOUBLER AND FILLER PER AARD 53-10-00-2. (M)
